MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH
Model Number 29460
Medical Device Problem Codes Break (1069); Stretched (1601)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/03/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter was broken.A 135/20 renegade hi-flo kit was selected for use.Prior preparing the device, it was noted that the catheter was broken and looks like it was stretched when tried to remove from the protective loop.The procedure was completed with another of the same device.There were no patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for analysis.Analysis of the tip, inner/outer shaft, and hub/strain relief included microscopic and visual inspection.Inspection revealed a fracture in the outer shaft located 1.1cm from the strain relief with outer shaft stretched, and the inner shaft was stretched between the outer shaft fracture faces.Inspection of the rest of the device found no other damage or defect.
 
Event or Problem Description

Brand Name
RENEGADE HI-FLO KIT
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10600739
Report Number2134265-2020-13411
Device Sequence Number2969099
Product Code KRA
UDI-Device Identifier08714729280781
UDI-Public08714729280781
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2022
Device Model Number29460
Device Catalogue Number29460
Device Lot Number0025242917
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2020
Initial Date Received by Manufacturer 09/08/2020
Supplement Date Received by Manufacturer10/08/2020
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1